# SDR USAA2014091600002

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 45,394 hours, 16,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS CAP MISSING AT SEAT 9D, EMER EXIT LENS.  REPLACED RED LENS COVER AT SEAT 9D.
